# SDR SWAA2012041102982

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 48,172 hours, 38,425 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 07104R2816
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

L1 COCKPIT WINDOW ARCED ON TAKEOFF RETURNED TO DEPARTURE.  REMOVED AND REPLACED WINDOW PER MM.
